Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on separable Banach spaces with nonseparable dual


Author: James N. Hagler
Journal: Proc. Amer. Math. Soc. 99 (1987), 452-454
MSC: Primary 46B15; Secondary 46B10
MathSciNet review: 875379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X$ is a separable Banach space with $ {X^*}$ nonseparable, then $ X$ contains a subspace $ {X_0}$ with a Schauder basis with $ X_0^*$ nonseparable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15, 46B10

Retrieve articles in all journals with MSC: 46B15, 46B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875379-0
PII: S 0002-9939(1987)0875379-0
Article copyright: © Copyright 1987 American Mathematical Society